MathSciNet Relay Station
MathSciNet bibliographic data
MR690060 (84c:42043) 42C10 (43A75)
Wade, William R. Decay of Walsh series and dyadic differentiation. Trans. Amer. Math. Soc. 277 (1983), no. 1, 413–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement